x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -

Nipple puffiness from Fina...????


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Nipple puffiness from Fina...???? within the Anabolic Steroids category.

Excerpt: I was wondering How many of you guys got puffy nipples when coming off Fina...? Test @1000mgs a week Liquidex 1mg @ day Fina 75mgs @ day Dbol @50mgs aday I just came off fina like 2 weeks ago and noticed that my nipples are getting very puffy...I'm not sure if I feel anything under them or not but the are a bit swollen...I also don't think it's from the test as I have min bloat from the L-dex I'm taking....any help would be greatly appreciated...I'm currently taking 2000 mgs of vitex

Read more or register here to join the discussion below...

Page 1 of 2 12 LastLast
Results 1 to 10 of 15
  1. #1
    Been around forever muscleup's Avatar
    Join Date
    May 2001
    Location
    SAM BONES THE HAM BONES...THE PAPA'S NANNLE BENNY
    Posts
    6,370
    Rep Power
    81

    Nipple puffiness from Fina...????

    I was wondering How many of you guys got puffy nipples when coming off Fina...?
    Test @1000mgs a week
    Liquidex 1mg @ day
    Fina 75mgs @ day
    Dbol @50mgs aday

    I just came off fina like 2 weeks ago and noticed that my nipples are getting very puffy...I'm not sure if I feel anything under them or not but the are a bit swollen...I also don't think it's from the test as I have min bloat from the L-dex I'm taking....any help would be greatly appreciated...I'm currently taking

    2000 mgs of vitex @ day
    25Mgs clomid @day
    1mg [email protected] day

    I still have like 7-8 weeks left on Test so guys give me your input as I'm getting a little paranoid over here....Nolvadex should be here tomorrow hopefully

  2. #2
    Been around forever muscleup's Avatar
    Join Date
    May 2001
    Location
    SAM BONES THE HAM BONES...THE PAPA'S NANNLE BENNY
    Posts
    6,370
    Rep Power
    81
    oh bye that way this was my first time using Fina...I was loving the results up until I came off....I'm thinking of pulling my test down a bit also for the remainder of the cycle...what do you guys think

  3. #3
    Been around forever muscleup's Avatar
    Join Date
    May 2001
    Location
    SAM BONES THE HAM BONES...THE PAPA'S NANNLE BENNY
    Posts
    6,370
    Rep Power
    81
    bump

  4. #4
    Freak mvmaxx's Avatar
    Join Date
    Dec 2001
    Posts
    3,451
    Rep Power
    0
    Try getting some bromo. It is supposedly much more effective than Vitex.

    Mod - www.healthandfitnesstalk.com
    Mod - www.sculptedbyiron.com

    [email protected]

  5. #5
    Pro Bodybuilder
    Join Date
    May 2001
    Location
    Derrrty South
    Posts
    1,420
    Rep Power
    0
    the almighty posted on this problem. he said he has similar problems when coming off 150 mg ED fina, take vitex at your dosage and it should go away in 3 weeks.

    NFG

  6. #6
    Mutant The Almighty's Avatar
    Join Date
    Apr 2001
    Location
    Wherever Fina Is Sold.
    Posts
    4,399
    Rep Power
    0
    Definately. About 3 weeks after my last fina cycle, I got lumps and a little discharge. I took 1.5 grams of vitex per day and in 3-4 weeks the lumps were completely gone.

  7. #7
    Nathan's Avatar
    Join Date
    Mar 2001
    Location
    EliteFitness.com!
    Posts
    14,013
    Rep Power
    125
    I just get lactation and its usually at the end. Stick it out but if you feel a lump get some bromo or get off the test and everything.

  8. #8
    Been around forever muscleup's Avatar
    Join Date
    May 2001
    Location
    SAM BONES THE HAM BONES...THE PAPA'S NANNLE BENNY
    Posts
    6,370
    Rep Power
    81
    Thanks guys...Where can I get Bromo ? and what is it exactly

  9. #9
    Been around forever muscleup's Avatar
    Join Date
    May 2001
    Location
    SAM BONES THE HAM BONES...THE PAPA'S NANNLE BENNY
    Posts
    6,370
    Rep Power
    81
    and Like I said I doubt it's from the test as I have almost no bloat from it....I think the L-dex is working great for the Test conversion to estrogen...But I think that I will bring my dosage of Test down a bit....

  10. #10
    Freak mvmaxx's Avatar
    Join Date
    Dec 2001
    Posts
    3,451
    Rep Power
    0
    muscleup - since the flashing stars aren't back to indicate who is Platinum or not, I can't tell if you are. But there's a great post on the "Best of Elite" board on this subject. It has some great info from Fonz, nandi12, Lone_AZ and others. Here's one quote from Fonz if you can't check out the thread. Thread called "Fro. Prolactin, PR, Fina. Help with answers"

    Originally posted by Fonz
    Case in point.......YOURS TRULY...LOL

    26-weeks STRAIGHT on HIGH Fina dosages(for a while
    anyways), and ZERO.......just rock-solid nipples.

    Bromo(2.5mgs/day) WILL take care of 99% of all Fina gyno sufferers.

    Thats my assessment.

    Oh, and drop the Vitex in the garbage. WORTHLESS.

    Fonz

    Yes, finally!!! you hit the nail right on the head.

    Fina is a VERY POWERFUL anti-glucocorticoid, so what
    exactly does it do to reduce endogeneous cortisone
    levels?

    There is only ONE mechanism:

    A reduction in the TOTAL Free T4 and T3 levels within the
    body.

    T3 is HIGHLY catabolic to muscle, therefore by reducing it by(
    take 45% as shown by Nandi as an example), you are
    exerting a ridiculously high protein-sparing effect.

    YES, thats right, Fina is not THAT anabolic IN VIVO, it is
    far, and I do mean FAR more of an ANTI-CATABOLIC
    AAS than anything else.

    Ok, now lets back-track to the problem at hand.

    TSH has been reduced by the trenbolone, which in
    turns signals the thyroid to reduce endogeneously
    produced levels of T3 and T4.

    This reduction(As Nandi mentioned) causes a VERY
    sharp drop in free T3 levels because of the reduction
    in both the endogeneously produced T4 and T3.
    (Remember that 80% of the free T3 is produced from
    the metabolically inactive T4)

    These dimished levels of T3,T4 cause Thyrotropin Releasing
    Hormone(TRH) to become OVER-STIMULATED.

    In essence, this is your bodies feed-back loop to reduced
    thyroid hormones, due to a GLUCO-CORTICOID suppresive
    effect. This is however NOT like hypothyroidic patients
    who have a naturally defective(or damaged) thyroid.

    When TRH becomes over-stimulated the net effect is
    a VERY sharp increase in prolactin levels.

    Critical here.....

    I.E. YOU BEGIN TO LACTATE!!!!!

    Now, herein lies the problem. Everybody is bio-chemically
    different, therefore the TRH increase is EXTREMELY
    broad-spectrum.

    While someone will stimulate TRH say X% and ultimately
    cause a rise in prolactin of say Y% with a daily
    dosage of 50mg ED of Fina, another person will
    cause a 2X% rise in TRH and 2Y+% rise in prolactin
    which will invariably lead to gyno.

    This is just genetics. Nothing can be done about this.

    However, there are ways to combat prolactin-elevations:

    This btw, HAS TO BE EXACT. If you over-dose you cause
    a progestenic shift due to severely inhibited prolactin levels,
    or if you under-dose you run the risk of getting prolactin
    induced gyno.

    As a note: PROGESTERONE does NOT, I repeat NOT come into
    play with Fina at all. It only becomes into play when you're
    trying to inhibit prolactin synthetically.

    The only thing that can combat Fina-induced Gyno is:

    1. 2.5mgs Bromocriptine broken down to 1.25mgs 2X/day
    AM and PM.

    Thats it.

    No Vitex/Nolva/Clomid/Arimidex or whatever. They don't
    work for Fina.

    Fonz

    Mod - www.healthandfitnesstalk.com
    Mod - www.sculptedbyiron.com

    [email protected]

Similar Threads

  1. Puffiness ?
    By mkq2001 in forum Anabolic Steroids
    Replies: 9
    Last Post: 05-Jan-2006, 04:16 PM
  2. slight puffiness
    By ROCJUICE in forum Anabolic Steroids
    Replies: 6
    Last Post: 06-Jul-2003, 04:59 PM
  3. cause of nipple puffiness
    By perfectspecimen in forum Anabolic Steroids
    Replies: 4
    Last Post: 20-May-2002, 07:29 PM
  4. Nipples and puffiness
    By Gat in forum Anabolic Steroids
    Replies: 3
    Last Post: 14-Nov-2001, 05:23 PM
  5. Puffiness and carbs
    By Carboholic in forum Diet & Bodybuilding
    Replies: 1
    Last Post: 04-May-2001, 10:18 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •